# SDR SWAA2013021112581

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 21,506 hours, 12,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE FIRING CABLE INCORRECTLY ROUTED.  RE-ROUTED CABLE PER MT.
